# SDR UVVR2010060200008

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: General aviation
- Aircraft: N111KU
- Make and model: Cessna 425
- Aircraft serial: 4250226
- Aircraft time: 3,646 hours, 3,435 cycles
- Engine: Pwa PT6A60A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 51220032AND59221
- Condition: Corroded
- Location: Zone 600
- Part time: 3,646 hours, 3,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((UVVR)) RT OTBD WING L/E SKIN CORRODED UNDER AERODYNAMIC FILLER AT SKIN SPLICE SEAM JUST OTBD OF NACELLE STRUCTURE.  CORROSION IS AT LEVEL 3.  IT APPEARS THAT MOISTURE HAS SEEPED UNDER DEICE BOOT AT SKIN SPLICE SEAM WHERE THE 2 SECTIONS OF L/E ARE SPLICED TOGETHER.
